Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 76, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 9, 2011, 9:48 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2011, 9:48 PM CST (03:48 UTC)
- Expired
- Nov 10, 2011, 10:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
880 WHUS73 KGRB 100348 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 PM CST WED NOV 9 2011 ...INTENSE LOW PRESSURE AREA SLOWLY EXITING THE REGION... ..AN INTENSE LOW PRESSURE AREA JUST EAST OF WHITEFISH BAY WILL HEAD NORTHEAST TO JAMES BAY BY THURSDAY MORNING. BLUSTERY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE...BUT EASE BY THURSDAY MORNING. LMZ521-522-541>543-101200- /O.CAN.KGRB.GL.W.0019.000000T0000Z-111110T1200Z/ /O.NEW.KGRB.SC.Y.0076.111110T0348Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 948 PM CST WED NOV 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS TO 30 KTS...WILL SLOWLY EASE TO 15 TO 20 KTS BY THURSDAY MORNING. * WAVES OF 4 TO 7 FEET...WILL SLOWLY SUBSIDE TO 2 TO 4 FT BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
319 WHUS73 KGRB 100931 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 AM CST THU NOV 10 2011 LMZ521-522-541>543-101600- /O.EXT.KGRB.SC.Y.0076.000000T0000Z-111110T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 331 AM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * NORTHWEST WINDS WILL SLOWLY DIMINISH TO 10 TO 20 KNOTS BY THIS AFTERNOON. * WAVES WILL SUBSIDE TO 2 TO 4 FT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
130 WHUS73 KGRB 101624 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1024 AM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... .ALTHOUGH A FEW GUSTS TO 25 KNOTS WILL LINGER THROUGH EARLY AFTERNOON...WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY LEVELS. LMZ521-522-541>543-101730- /O.EXP.KGRB.SC.Y.0076.000000T0000Z-111110T1600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1024 AM CST THU NOV 10 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... A FEW GUSTS TO 25 KTS WILL LINGER TO AROUND 2 PM TODAY...OTHERWISE WINDS HAVE DECREASED TO 10 TO 20 KTS FROM THE WEST. $$ TH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 9:28 PM CST, 20 minutes earlier.
Area forecast discussion, Nov 9, 9:28 PM CST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CST WED NOV 9 2011 .UPDATE...WINDS STARTING TO DECREASE ACROSS DOOR COUNTY...WITH ONLY ISOLD GUSTS TO 40 MPH REPORTED AT 9 PM. SINCE A STEADY DECREASING TREND IS ANTICIPATED FOR THE REST OF THE NIGHT... DECIDED TO CANCEL THE ADVISORY A COUPLE HOURS EARLY. ALSO DOWNGRADED THE GALE WARNING TO A SMALL CRAFT ADVISORY FOR THE SAME REASONS. KIECKBUSCH && .PREV DISCUSSION...ISSUED AT 619 PM CST WED NOV 9 2011... UPDATE...OPTED TO CANCEL ALL OF THE WINTER WEATHER HEADLINES AT 6 PM. SUBSIDENCE BEHIND THE DEPARTING SYSTEM AND STRONG DOWNSLOPING NW WINDS WERE QUICKLY ERODING THE SNOW BANDS OVER NE WI...AND SFC OBS INDICATED THAT THE REMAINING SNOW WAS GENERALLY LIGHT. THINK THAT ROAD CONDITIONS WILL CONTINUE TO BE POOR IN SOME AREAS EARLY THIS EVENING...SO HIGHLIGHTED THAT IN THE CANCELLATION STATEMENT. THE WIND ADVISORY WILL CONTINUE FOR DOOR COUNTY...WHERE MARINE OBS WERE STILL SHOWING GUSTS AS HIGH AS 43 KTS. AVIATION SECTION HAS ALSO BEEN UPDATED FOR THE 00Z TAFS. KIECKBUSCH DISCUSSION ISSUED AT 438 PM CST WED NOV 9 2011... UPDATE...WINDS ARE GUSTING TO 40 TO 45 KTS OVER NORTHERN DOOR COUNTY...AND SHOULD CONTINUE THROUGH MOST OF THE EVENING. EXPECT A GRADUAL DECREASE LATER ON...AS THE STRONG SFC LOW DEPARTS TO THE NORTHEAST. ALSO BUMPED UP WINDS AND GUSTS FOR THE MARINE FORECAST AREA. RECEIVED A REPORT OF GUSTS TO AROUND 50 KTS AND 8-10 FT WAVES JUST OFFSHORE FROM DOOR COUNTY. KIECKBUSCH DISCUSSION ISSUED AT 226 PM CST WED NOV 9 2011... SHORT TERM...TONIGHT AND THURSDAY. ONGOING WINTER STORM DOMINATES THE EARLY PART OF THIS FORECAST PERIOD. AT 20Z...THE DEEPENING SURFACE LOW WAS OVER CENTRAL LAKE MICHIGAN AND TRACKING NORTHEAST. THE DRY SLOW HAS WRAPPED INTO NORTHEAST WISCONSIN BUT THE UPPER LOW SYSTEM WILL BE TRACKING OVER EAST CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON AND EARLY EVENING. ALREADY EXPANDED THE ADVISORY OVER EAST CENTRAL WISCONSIN TO ACCOUNT FOR THIS FEATURE. SYSTEM SNOW IS PROGGED TO TRACK OUT A TAD LATER SO WILL EXTEND GOING HEADLINES INTO THE EARLY EVENING HOURS OVER NORTHERN AND FAR NORTHEAST WISCONSIN. ISOLATED THUNDER NOTED WITH THIS FEATURE. OTHERWISE WRAP AROUND CLOUDS AND FLURRIES EXPECTED LATER TONIGHT INTO THURSDAY. WITH THE FRESH SNOW COVER...LOWERED TEMPS TO 3 HOURLY NUMBERS EACH TONIGHT AND THURSDAY. LONG TERM...THU NGT THRU NXT WED. LONG-RANGE GUIDANCE CONTS TO SHOW A BROAD UPR TROF MOVING INTO THE CNTRL CONUS DURING THE MON- WED TIME FRAME. PRIOR TO THIS TROF'S PUSH EAST...A SW FLOW ALOFT WL SEND TEMPS ABV NORMAL THIS WEEKEND BEFORE A CDFNT SWINGS THRU AROUND MON OR MON NGT WITH THE NXT DECENT CHC OF PCPN. MAIN FCST ISSUES TO BE TIMING OF THE PCPN CHCS...ESP EARLY NXT WEEK WHERE MDLS ARE HAVING PBLMS WITH TIMING OF A SFC LOW LIFTING OUT OF THE SRN PLAINS. IF THE NEW 12Z ECMWF IS CORRECT...WE COULD BE LOOKING AT ANOTHER RAIN/CHANGING TO SNOW EVENT ON TUE. BRIEF BREAK IN THE CLDS EXPECTED THU EVENING AS THE WEAK SFC RDG QUICKLY PUSHES ACROSS WI. HOWEVER...MID AND HI CLDS WL BE ON THE INCREASE LATER THU NGT AS A CLIPPER-TYPE AREA OF LOW PRES MOVES INTO SRN MANITOBA AND ASSOCIATED SHRTWV DROPS SE INTO NW MN BY 12Z FRI. TEMPS WL FALL QUICKLY THU EVENING UNDER PARTLY CLDY SKIES AND LGT WINDS. LOOK FOR READINGS TO DIP INTO THE UPR TEENS/LWR 20S NORTH...TO THE LWR-MID 20S CNTRL/E-CNTRL WI. SFC LOW/SHRTWV TRACK SE TOWARD LK SUPERIOR ON FRI WITH BEST FORCING/ LIFT REMAINING NORTH OF WI. HAVE PLACED LOW END CHC POPS OVER FAR NRN/NE WI AND EXTENDED SLGT CHC POPS A TIER OF COUNTIES SOUTH. ONLY PARTS OF CNTRL WI MAY SEE A FEW PEEKS OF SUNSHINE WITH MOSTLY CLDY SKIES ELSEWHERE. DESPITE SOME WAA ON FRI AHD OF A WEAK CDFNT... COMBINATION OF LEFTOVER SNOW COVER AND 8H TEMPS ONLY AT +2C WL LIMIT THE DIURNAL RISE IN TEMPS. EXPECT MAINLY UPR 30S TO LWR 40S FOR MAX TEMPS OVER MOST OF NE WI WITH A FEW MID 40S PSBL OVER PARTS OF CNTRL WI IF SOME SUNSHINE DOES OCCUR. THIS FAST MOVING SYSTEM QUICKLY DEPARTS THE RGN BY FRI EVENING...THUS NO NEED TO CARRY ANY POPS INTO THE EVENING HOURS. WEAK SFC RDG TO PUSH INTO WI FRI NGT AND SHOULD BREAK UP THE CLDS TO A CERTAIN DEG. TEMPS WL BE AN ISSUE DEPENDING ON HOW MUCH SNOW IS STILL ON THE GROUND. MAY NEED TO MAKE ADJUSTMENTS BASED ON THE LOCATION OF HEAVIEST SNOWS AND LWR VALUES THERE (TYPICALLY FROM CNTRL TO FAR NE WI). THE UPR TROF MOVES INTO THE ROCKIES ON SAT WITH A STG AREA OF LOW PRES SITUATED NEAR LK WINNIPEG. SOUTHERLY WINDS ARE EXPECTED TO STEADILY INCREASE THRU THE DAY AS THE PRES GRAD TIGHTENS BETWEEN THE SFC LOW AND HI PRES OVER THE FAR WRN ATLANTIC. NO TRIGGER EVIDENT FOR PCPN...THUS A MOSTLY SUNNY TO PARTLY CLDY DAY ANTICIPATED WITH MAX TEMPS ABT 5 DEGS ABV NORMAL (GENERALLY MID-UPR 40S). FCST CONFIDENCE BEGINS TO SLIP LATE IN THE WEEKEND AS MDLS ARE HAVING ISSUES HANDLING SHRTWV ENERGY EJECTING NEWD AHD OF THE UPR TROF. GULF MSTR SHOULD HAVE REACHED THE GREAT LKS BY SUNDAY AS A 50-60 KT SW LOW LVL JET TRANSPORTS THIS MSTR RAPIDLY NWD. IN ADDITION...A CDFNT IS PROGGED TO BE MOVING EWD ACROSS THE UPR MIDWEST ON SUNDAY ADDING SOME LIFT TO THE ATM. PREV SHIFT ALREADY HAD SML POPS IN THE FCST AND SEE NO REASON TO CHG THIS ATTM. PRE-FNTL WARMING/SW WINDS SHOULD ALLOW MAX TEMPS SUNDAY TO REACH THE MID-UPR 40S NORTH...LWR 50S CNTRL AND E-CNTRL WI. THE CDFNT TO THEN SWEEP THRU THE WRN GREAT LKS LATE SUNDAY OR SUNDAY EVENING BRINGING A CONTINUED CHC OF PCPN TO NE WI. SOME OF THIS PCPN COULD FALL AS A MIX OR EVEN BRIEFLY TO ALL SNOW LATE SUNDAY NGT/EARLY MON MORNING OVER THE NORTH AS TEMPS DROP TO AROUND THE FREEZING MARK. MON'S FCST IS UP IN THE AIR DEPENDING ON THE LOCATION OF THE CDFNT. IF THE FNT CAN PUSH FAR ENUF SE...NXT ROUND OF PCPN COULD HOLD OFF TIL MON NGT. UPR TROF SWINGS THRU THE CNTRL CONUS TOWARD THE UPR MS VALLEY/MIDWEST BY TUE...BUT PCPN CHCS TO BE TIED TO A SFC LOW WHICH IS PROGGED TO MOVE NEWD ALONG THE OLD CDFNT. ONCE AGAIN...MDLS DIFFER ON THE LOCATION OF THE FNT WHICH WL PLAY A HUGE ROLE ON THE TRACK OF THE SFC LOW. IF THE ECMWF IS CORRECT WITH ITS FARTHER WEST TRACK...NE WI COULD AGAIN GO THRU A RAIN CHANGING TO SNOW SCENARIO. IF THE FARTHER EAST GFS SOLN IS CORRECT...BULK OF PCPN WOULD REMAIN TO OUR SE. SINCE THE ECMWF HAS LITTLE RESEMBLENCE TO ITS PREV FCST... PREFER TO LEAN A BIT TOWARD THE GFS FOR NOW AND WAIT FOR BETTER MDL CONSISTENCY. A SECONDARY CDFNT IS THEN FCST TO PUSH THRU WI ON WED ACCOMPANIED BY A MID-LVL SHRTWV. MSTR AVAILABILITY BY THIS TIME IN DOUBT...THEREFORE KEPT THE FCST AREA DRY ON WED. && .AVIATION...ALTHOUGH SOME IFR/MVFR CONDITIONS WERE STILL OCCURRING IN LIGHT SNOW OR MIXED RAIN/SNOW OVER NE/EC WI EARLY THIS EVENING... IMPROVEMENT TO VFR WAS OCCURRING OVER PARTS OF C/NC WI. EXPECT IMPROVING CONDITIONS TO RAPIDLY SPREAD EAST THIS EVG...WITH PARTIAL CLEARING ANTICIPATED. A LARGE AREA OF STRATOCUMULUS WAS NOTED OVER NORTHERN MN...AND THIS SHOULD QUICKLY SPREAD INTO THE FORECAST AREA LATER TONIGHT. SOME MVFR CIGS ARE LIKELY LATE TONIGHT INTO THURSDAY...ALONG WITH SOME FLURRIES AND PERHAPS A FEW SNOW SHOWERS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 9, 5:04 AM CST, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 504 AM CST WED NOV 9 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 504 AM CST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN EARLY SEASON SNOWSTORM WILL BRING SNOW TO CENTRAL...NORTH- CENTRAL AND NORTHEAST WISCONSIN TODAY. ALTHOUGH GROUND TEMPERATURES WERE RELATIVELY WARM...IT IS EXPECTED TO SNOW HARD ENOUGH TO EVENTUALLY RESULT IN AN ACCUMULATION ON UNTREATED PAVEMENT...AND HAZARDOUS TRAVEL CONDITIONS. A SLUSHY ACCUMULATION ON ROADS IS POSSIBLE IN EAST-CENTRAL WISCONSIN BY LATE AFTERNOON. RAINS OVER EAST-CENTRAL WISCONSIN COULD LEAD TO PONDING OF WATER IN LOW-LYING AREAS THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-101200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 504 AM CST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GALE FORCE GUSTS FROM THE NORTHEAST ARE EXPECTED THIS MORNING. GALE FORCE GUSTS FROM THE NORTHWEST TO WEST ARE EXPECTED THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. JS
In the hours before
Special weather statement, Nov 9, 6:33 PM CST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 633 PM CST WED NOV 9 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100400- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 633 PM CST WED NOV 9 2011 ...WINTER STORM DEPARTING THE REGION... NATIONAL WEATHER SERVICE DOPPLER WEATHER RADAR SHOWED SNOW...OR MIXED RAIN AND SNOW...RAPIDLY DECREASING ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN EARLY THIS EVENING. THE HEAVY SNOW HAD COME TO AN END. ALTHOUGH LIGHT SNOW IS EXPECTED TO CONTINUE FOR ANOTHER HOUR OR TWO...LITTLE ADDITIONAL ACCUMULATION IS ANTICIPATED. GUSTY NORTHWEST WINDS WILL ALSO CONTINUE THIS EVENING...BUT DUE TO THE HEAVY AND WET NATURE OF THE SNOW...BLOWING AND DRIFTING IS NOT EXPECTED TO CAUSE A CONCERN. THE MAIN CONCERN FOR THE EVENING WILL BE HAZARDOUS DRIVING CONDITIONS ON ANY UNTREATED ROADS. SOME SECONDARY ROADS MAY REMAIN SNOW OR SLUSH COVERED FOR A WHILE...SO EVENING TRAVELERS SHOULD USE EXTREME CAUTION. KIECKBUSCH
Local storm report, Nov 9, 6:35 PM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM SNOW SOBIESKI 44.71N 88.06W
11/09/2011 M3.0 INCH OCONTO WI TRAINED SPOTTER
&&
SACLocal storm report, Nov 9, 6:44 PM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
644 PM CST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM SNOW STAR LAKE 46.03N 89.46W
11/09/2011 M2.0 INCH VILAS WI TRAINED SPOTTER
0520 PM SNOW NEWALD 45.73N 88.69W
11/09/2011 M8.0 INCH FOREST WI TRAINED SPOTTER
STORM TOTAL.
0520 PM SNOW HILES 45.71N 88.98W
11/09/2011 M5.0 INCH FOREST WI TRAINED SPOTTER
STORM TOTAL.
&&
THANKS TO WJFW-TV RHINELANDER FOR THIS REPORT.
SACLocal storm report, Nov 9, 6:46 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 PM CST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM SNOW WAUSAU 44.96N 89.63W
11/09/2011 M2.8 INCH MARATHON WI BROADCAST MEDIA
WSAW -TV WAUSAU.
&&
SACLocal storm report, Nov 9, 7:04 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
704 PM CST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM SNOW 1 SW COLOMA 44.02N 89.52W
11/09/2011 M5.1 INCH WAUSHARA WI TRAINED SPOTTER
STORM TOTAL.
&&
SACLocal storm report, Nov 9, 7:24 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CST WED NOV 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM SNOW WISCONSIN RAPIDS 44.40N 89.84W
11/09/2011 M1.0 INCH WOOD WI TRAINED SPOTTER
SLUSHY ACCUMULATION
0949 AM SNOW MERRILL 45.18N 89.68W
11/09/2011 M2.5 INCH LINCOLN WI COCORAHS
0954 AM SNOW 1 W WAUPACA 44.34N 89.08W
11/09/2011 M2.0 INCH WAUPACA WI TRAINED SPOTTER
SOME TREES DOWN
1018 AM SNOW COLOMA 44.03N 89.51W
11/09/2011 M3.2 INCH WAUSHARA WI TRAINED SPOTTER
1018 AM SNOW WISCONSIN RAPIDS 44.40N 89.84W
11/09/2011 M3.0 INCH WOOD WI TRAINED SPOTTER
SLUSHY ACCUMULATION
1050 AM SNOW PLOVER 44.45N 89.53W
11/09/2011 M2.3 INCH PORTAGE WI CO-OP OBSERVER
ONE INCH IN THE PAST HOUR. MELTED DOWN TO 0.21 INCHES.
1100 AM SNOW JUNCTION CITY 44.58N 89.75W
11/09/2011 M4.0 INCH PORTAGE WI TRAINED SPOTTER
SLUSHY ACCUMULATION
1105 AM SNOW RUDOLPH 44.50N 89.80W
11/09/2011 M4.0 INCH WOOD WI TRAINED SPOTTER
SLUSHY ACCUMULATION
1145 AM SNOW MONICO 45.58N 89.11W
11/09/2011 M3.0 INCH ONEIDA WI LAW ENFORCEMENT
1200 PM SNOW 5 E WISCONSIN RAPIDS 44.40N 89.74W
11/09/2011 M4.8 INCH WOOD WI TRAINED SPOTTER
1200 PM SNOW PLOVER 44.45N 89.53W
11/09/2011 M3.8 INCH PORTAGE WI TRAINED SPOTTER
1200 PM SNOW 5 E WISCONSIN RAPIDS 44.40N 89.74W
11/09/2011 M4.8 INCH WOOD WI TRAINED SPOTTER
1200 PM SNOW PLOVER 44.45N 89.53W
11/09/2011 M4.1 INCH PORTAGE WI TRAINED SPOTTER
1235 PM SNOW WAUSAU 44.96N 89.63W
11/09/2011 M2.3 INCH MARATHON WI BROADCAST MEDIA
STORM TOTAL SO FAR AT WSAW.
1235 PM SNOW RHINELANDER 45.63N 89.41W
11/09/2011 E3.5 INCH ONEIDA WI BROADCAST MEDIA
STORM TOTAL SO FAR AT CHANNEL 12 IN RHINELANDER.
1235 PM SNOW LAKE TOMAHAWK 45.81N 89.59W
11/09/2011 M1.5 INCH ONEIDA WI TRAINED SPOTTER
ACCUMULATIONS OVER THE PAST HOUR. HEAVY SNOW STILL
OCCURRING.
0120 PM SNOW WAUPACA 44.34N 89.06W
11/09/2011 U0.0 INCH WAUPACA WI EMERGENCY MNGR
POWER OUTAGES IN THE CITY OF WAUPACA AND THE KING AREA.
0143 PM SNOW THREE LAKES 45.79N 89.16W
11/09/2011 M5.1 INCH ONEIDA WI TRAINED SPOTTER
SNOW DEPTH 5 INCHES.
0143 PM SNOW 5 NE ALMOND 44.31N 89.33W
11/09/2011 M5.0 INCH PORTAGE WI CO-OP OBSERVER
STORM TOTAL SO FAR.
0143 PM SNOW 2 NW ARGONNE 45.68N 88.91W
11/09/2011 M7.0 INCH FOREST WI CO-OP OBSERVER
0230 PM SNOW RHINELANDER 45.63N 89.41W
11/09/2011 M8.3 INCH ONEIDA WI BROADCAST MEDIA
4.8 INCHES OF ACCUMULATION OVER THE PAST 2 HOURS. SNOW
DEPTH 7 INCHES.
0238 PM SNOW MERRILL 45.18N 89.68W
11/09/2011 E2.0 INCH LINCOLN WI LAW ENFORCEMENT
0238 PM SNOW EAGLE RIVER 45.91N 89.25W
11/09/2011 E2.0 INCH VILAS WI LAW ENFORCEMENT
0243 PM SNOW 2 NW ARGONNE 45.68N 88.91W
11/09/2011 M7.0 INCH FOREST WI CO-OP OBSERVER
0244 PM SNOW MONICO 45.58N 89.11W
11/09/2011 E5.0 INCH ONEIDA WI LAW ENFORCEMENT
0245 PM SNOW OMRO 44.03N 88.75W
11/09/2011 M3.0 INCH WINNEBAGO WI TRAINED SPOTTER
0249 PM SNOW 2 NW ARGONNE 45.68N 88.91W
11/09/2011 M7.0 INCH FOREST WI CO-OP OBSERVER
0300 PM SNOW PLOVER 44.45N 89.53W
11/09/2011 M3.8 INCH PORTAGE WI TRAINED SPOTTER
0309 PM SNOW MINOCQUA 45.86N 89.69W
11/09/2011 M2.0 INCH ONEIDA WI BROADCAST MEDIA
0309 PM SNOW CRANDON 45.56N 88.90W
11/09/2011 M5.5 INCH FOREST WI BROADCAST MEDIA
0309 PM SNOW FLORENCE 45.93N 88.25W
11/09/2011 M5.0 INCH FLORENCE WI CO-OP OBSERVER
0309 PM SNOW THREE LAKES 45.79N 89.16W
11/09/2011 M8.0 INCH ONEIDA WI BROADCAST MEDIA
0309 PM SNOW ST GERMAIN 45.91N 89.48W
11/09/2011 M1.5 INCH VILAS WI BROADCAST MEDIA
0309 PM SNOW 1 NW RHINELANDER 45.64N 89.42W
11/09/2011 M5.0 INCH ONEIDA WI BROADCAST MEDIA
0335 PM SNOW ANTIGO 45.15N 89.15W
11/09/2011 M8.0 INCH LANGLADE WI BROADCAST MEDIA
0335 PM SNOW STARKS 45.66N 89.19W
11/09/2011 M11.0 INCH ONEIDA WI BROADCAST MEDIA
0335 PM SNOW GLEASON 45.30N 89.50W
11/09/2011 M6.0 INCH LINCOLN WI BROADCAST MEDIA
0335 PM SNOW 1 N LAONA 45.57N 88.68W
11/09/2011 M8.0 INCH FOREST WI BROADCAST MEDIA
TREES DOWN IN THE ENTERPRISE AREA ALONG HIGHWAYS G AND C
IN ONEIDA COUNTY.
0339 PM SNOW ASHWAUBENON 44.46N 88.08W
11/09/2011 M1.5 INCH BROWN WI OFFICIAL NWS OBS
THUNDER SNOW BETWEEN 130 PM-2 PM. MDT SNOW OCCURRING.
0520 PM SNOW HILES 45.71N 88.98W
11/09/2011 M5.0 INCH FOREST WI TRAINED SPOTTER
STORM TOTAL.
0520 PM SNOW NEWALD 45.73N 88.69W
11/09/2011 M8.0 INCH FOREST WI TRAINED SPOTTER
STORM TOTAL.
0520 PM SNOW STAR LAKE 46.03N 89.46W
11/09/2011 M2.0 INCH VILAS WI TRAINED SPOTTER
0528 PM NON-TSTM WND GST WASHINGTON ISLAND 45.38N 86.90W
11/09/2011 M48.00 MPH DOOR WI CO-OP OBSERVER
0528 PM SNOW SOBIESKI 44.71N 88.06W
11/09/2011 M3.0 INCH OCONTO WI TRAINED SPOTTER
0531 PM SNOW WAUSAU 44.96N 89.63W
11/09/2011 M2.8 INCH MARATHON WI BROADCAST MEDIA
WSAW -TV WAUSAU.
0531 PM SNOW 1 SW COLOMA 44.02N 89.52W
11/09/2011 M5.1 INCH WAUSHARA WI TRAINED SPOTTER
STORM TOTAL.
0553 PM SNOW POY SIPPI 44.13N 89.00W
11/09/2011 M5.2 INCH WAUSHARA WI TRAINED SPOTTER
NO POWER SINCE 130 PM.
0612 PM SNOW ASHWAUBENON 44.46N 88.08W
11/09/2011 M2.0 INCH BROWN WI OFFICIAL NWS OBS
MIX RAIN AND SNOW OCCURRING. STORM TOTAL PRECIP 1.70
INCHES.
0622 PM SNOW 4 W MERRILL 45.18N 89.76W
11/09/2011 M3.2 INCH LINCOLN WI CO-OP OBSERVER
0622 PM SNOW 2 S STEVENS POINT 44.48N 89.56W
11/09/2011 M2.6 INCH PORTAGE WI CO-OP OBSERVER
0622 PM SNOW BELLEVUE 44.43N 87.91W
11/09/2011 M1.8 INCH BROWN WI NWS EMPLOYEE
0622 PM SNOW MANITOWOC 44.08N 87.66W
11/09/2011 M0.2 INCH MANITOWOC WI CO-OP OBSERVER
&&
THANKS TO THE TV MEDIA...TRAINED SPOTTERS...COOP OBSERVERS...AND LAW
ENFORCEMENT FOR THIS REPORT.
SACNearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.